# SDR UALA2009081002407

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 55,176 hours, 8,185 cycles
- Engine: Pwa PW40903
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: S251W120100
- Part serial: 261
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYSTEM STATUS MESSAGE.  UNABLE TO RESET.  REPLACED AILERON PCA & PRIMARY FLIGHT CONTROL, CHECKED OKAY.  OPS SOFTWARE LOADED, ALL MAT TESTS PASSED.
